QUESTION: Im Apple, 23 years of age from philippines and got pregnant at my early age at 18 to my first child, my child is now 4 years old, and i got pregnant last Novermber 2013 to my second child but apparently Im afraid of getting pregnant again because of the responsibility and Im planning ti work abroad this year prior to my pregnancy i took contraceptive pills thats why im afraid of any complication that might cause my baby because of the pill i took. We decided me and my husband to have an abortion its our choice cause we dont want to have a child with abnormalities cause by contraceptive pills. I went to a Clinic which provide reproductive health counseling and they also provide a safe abortion. They let me choose betweeen medical abortion and abortion pill, i choose abortion pill cause im aware that this will have a less risk to me. and it is just like having my menstrual period. anyway the cost of the abortion pill i 9000 pesos, I took it last JANUARY 8, 2013 I took the first pill 7pm of january 8, then took the set of pill 7pm january 9, 2013 then after 3hours i took the second set of pill. for the first hour i took the first set of pill bleeding occurs and cramping get worse but the pain is tolerable, i got fever and chills for the first hour then it subside i also defacate it was like im having a diarrhea. but I was advised that this signs are just normal. so I didnt get worrid, I bleed for almost 2 weeks clots and bloods shed.
After two weeks of bleeeding and I felt im fine and my body recovered already me and my husband make love at the day of January 22,2013 using natural contraceptive withdrawal, then January 23, 2013 I use injectable contraceptive for protection cause Im not ready yet to get pregnant again. I came back to the clinic for follow up check up she said that Im okey and its a good thing That I used contraceptive injectables now. she also adviced me to not take pregnancy test yet because it might result a a false positive.because hormones is still left in my body. February 9,2013 yesterday I felt cramping on my lower abdomen, and i took dolfenal pain reliever and found out that I was bleeding again . January 10,2013 this day the bleeding stops, i thought it was my menstruation but now that it stops and I was alarm how could that happen tommorow is my schedule to go to the clinic again to ask about this buty i cannot wait any longer because im so anxious and worried is that normal? is tahta cause of contraceptive pills? i dont feel any cramping or pain in my lower abdomen now i feel fine and i dont feel any signs and symptoms of pregnancy now but i know taht tehre's something wrong going on inside my body.
ANSWER: Hello, Apple,
First, I need to tell you that a number of things you have been told are simply not true.
If a contraceptive pill failed to stop pregnancy, the likelihood that the baby will have any kind of medical problem is very small. HOWEVER, if you have an abortion, it greatly INCREASES your chance of having a baby with a serious medical problem in the future. This is like jumping from the frying pan into the fire! You went from a slight chance of a problem to a much greater chance.
Abortion is NEVER safe. The clinic you went to is breaking the law. Doing abortions is illegal in the Philippines. Do you really think that if they are willing to break the law like that and violate medical ethics, they are telling the truth when they say their abortions are safe, or that they even CARE if they hurt you or not? Stay away from that place! The law is there to protect you from abortionists! Remember, the abortion might only cost you 9000 pesos, but if you have a complication, do you have the money to pay for the necessary medical care? Complications are common!
Medical abortion and abortion pill are usually used to describe any abortion where a woman takes pills. It's not just like having a miscarriage or having your menstrual period. All of the signs you had are NOT normal. Having an abortion in the first place is not normal. So neither are these consequences. It may be said they are COMMON, but they are not NORMAL. In fact, those pills can kill you. They can cause you to bleed to death, or to develop an infection that will kill you within hours. They can cause you to develop breast cancer or auto-immune disease. If you develop breast cancer, it will probably happen before you are 40, and you have a 1 in 4 chance of being killed by it. And they can harm your future children. To help prevent you from bleeding to death (which could still happen at this point), please eat food with red hot peppers in it, every day. To help prevent breast cancer, I recommend taking Vitamin D3 and Vitamin K2 for the rest of your life. A dose of about 5000IU of Vitamin D3 is about right. To help prevent harm to your future children, be sure and get good prenatal care, and let the doctor know you had an abortion. There are procedures, such as cerclage, that will help protect the baby from harm.
Withdrawal does not prevent pregnancy. All it takes is one drop, and lots of men release one drop.
I think the only thing they said that is true is that you would probably still have pregnancy hormones in your body!
A woman who takes abortion pills can expect to bleed any time without warning, for several weeks. Contraceptive pills may aggravate the situation. But go with your instincts. If things don't feel right, they're probably not right. But like I said, don't go back to that clinic! Don't give them the chance to hurt your body some more.
You need to see a decent doctor and have him check you over. There are organizations in Philippines that will help you. You can reach them by calling one of these numbers:
Please do this! You have a child to take care of who is depending on you. The sooner you can get some decent care and return to a normal state of health, the better.
Please keep in touch and let me know how you do. Please don't ever take those pills again!
---------- FOLLOW-UP ----------
QUESTION: Thanks for the feedback,advice and time Ma'am.
May i ask if why did you say that abortion pill can cause breast cancer what ingredient do an abortion pill have that causes cancer? and why do you also said that it can cause auto immune disease. and can might affect my future children?? Vitamin D3 in 5000 IU is waht i need to take to prevent future effect of abortion pill? is it okey to take smaller content of iu? i don't have the feelings of pregnancy symptoms anymore, is that a signs that i'm not pregnant anymore? if i will take a pregnancy test result with faded positive lines is that a signs that im not pregnant anymore? and the pregnancy test is reading the hormones left in my body. thanks for the advice i will not come back to that clinic anymore and move to other medical practitioner that can help me best and will tell the truth.
Thanks for your advice and concern you help me a lot.
You're welcome. The reason the abortion pill causes breast cancer is because while a woman is pregnant, her breasts grow. The individual cells start to develop so they can produce milk. Before they finish developing, they are more vulnerable to breast cancer. Once they do finish and the woman has given birth, they will have more protection from breast cancer. If a woman has an abortion early in pregnancy, the estrogen level in her body is very high. High estrogen tends to cause breast cancer in immature breast cells. It isn't the pill itself. It's the fact that the cells stop growing while they are still vulnerable to cancer. In addition, during pregnancy the baby sends his stem cells into the mother's body, and some of them will stay near the breasts, where they offer further protection, provided the cells are developed enough.
The reason why abortion can harm your future children is because it causes damage to the cervix. The cervix becomes weak. It cannot support the weight of a full term baby. The baby is born far too premature. This leads to birth defects such as cerebral palsy, epilepsy, autism, mental retardation, blindness, deafness, and respiratory and gastro-intestinal problems. This is why it is critically important for you to get prenatal care and tell the doctor you have had an abortion. He can do a procedure called cerclage which will fasten the cervix shut, so that you don't give birth too soon.
The high dose of Vitamin D3 is necessary to keep the amount in the blood around 75 ng/ml. If you have light skin and you are out in the sun a lot, with a lot of skin exposed and no sunscreen, you can get it from sunlight, but if not, you have to take supplements. I wouldn't advise taking too little Vitamin D3. It doesn't protect you from future harm from the abortion pill. It simply helps prevent breast cancer from the abortion pills you have already taken.
The fact that an abortion can cause auto immune disease is a recent discovery. It is believed that when the baby releases too many stem cells because he is being aborted, that these cause a reaction. During pregnancy, there is a special mechanism that prevents a woman from rejecting her baby because their genetics are different. But during an abortion, the baby releases many times as many stem cells as he ordinarily would, and it overwhelms the body, and the mechanism no longer works because the baby is no longer there.
I hope this helps. Feel free to ask any further questions you might have. Please keep yourself safe.